Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 184682, 6 pages
http://dx.doi.org/10.1155/2012/184682
Research Article

Geometry-Based Stochastic Modeling for MIMO Channel in High-Speed Mobile Scenario

State Key Laboratory of Rail Traffic Control and Safety, Beijing Jiaotong University, Beijing 100044, China

Received 21 July 2012; Accepted 29 September 2012

Academic Editor: Ai Bo

Copyright © 2012 Binghao Chen and Zhangdui Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binghao Chen and Zhangdui Zhong, “Geometry-Based Stochastic Modeling for MIMO Channel in High-Speed Mobile Scenario,” International Journal of Antennas and Propagation, vol. 2012, Article ID 184682, 6 pages, 2012. https://doi.org/10.1155/2012/184682.